March 30th, 2008, 09:41 AM
Phen stopped working?!
Hey all! I have been on Phen since December (almost 4 months now) and have lost 35 lbs!! As excited as I am about the weight loss, recently i've felt like the Phen has stopped working! I'm hungry a lot now and not losing any weight! I'm not gaining any, which is a good thing, but i'm not losing anything! Has anyone else who has been on it for a long time noticed this? And if so, what did you do?! I've heard some people say they take two pills, one at night, one in the after noon, is that splitting your existing pill in half or taking 2 whole pills? I'm on the 37.5 mg pills now. I would appreciate any feedback!!
March 30th, 2008, 10:45 AM
You're getting close to your goal weight, so you may want to consider taking a break from the phen. Let the drug leave your system and see how you do without it. After a week or so, if you find you still need it you can start taking it again. By letting it clear your system, it should also help you feel it is working better again once you start back. I wouldn't take a higher dosage at this point.
Yes, you can split your pill at take half in the morning and half in the afternoon, as long as it isn't time released. You can also try drinking more water whenever you feel hungry.
March 30th, 2008, 11:37 AM
I agree with band mama! I was told that three months is the max you should stay on phen....by the end of the third month your body should be use to the new life style & your tummy has shrunk so that will help you not eat to much....try taking a break, don't be scared, in the end it is up to us to keep it off anyway!!!
Trying to keep control
March 30th, 2008, 11:46 AM
when you guys say take a break, how long should i go off of it for?
March 30th, 2008, 11:50 AM
Just try it & see....you will know pretty quickly if you are ready to do it on your own....I look forward to the day i don't have to rely on the phen, just stay strong & keep drinking the water. On my day off i only drink 1/2 the water & it effects the scale so I know the water is a HUGE part of this for me....You have come soooo far & done GREAT!!! I bet you will surprise yourself at how your mind & body has changed into a new lifestyle!!! Good luck sweetie!! Keep us posted!
Trying to keep control
March 30th, 2008, 12:29 PM
Hi there it happen to me. I started phen in oct 07 and was on it for 3 months, then the doctor took me off of phen for 2 months.I lost 34lbs and kept it off.This is my first month back on phen I lost 7lbs in two weeks. But I can't seem to move for 204lbs, for the two months that I was off I walked but still can't move from 204lbs but I lost 7 inches so, you my be loosing inches not pound so check and see you may be amazed.Let me know but don't give up.
March 30th, 2008, 12:52 PM
This happens to me quite often. I usually try and take about a week off. My doctor prescribes me PhenT and PhenD. So what I'll do is take the PhenT for awhile and when I feel it not working any longer, I'll switch to the PhenD.
Originally Posted by JenniD008
I'll drink loads of water, anything to curb the hunger pains. I also drink V8 because it's makes me feel full and at 50 calories you can't go wrong. Jumping on the treadmill seems to help too.
You're just going to have to get creative and think of ways to work around it but your body certainly builds a tolerance to it.
I am also on the 37.5. I don't take two because it just seems like a waste. If it's not working it's just not working. I've also wondered if it's not working when I stop having side effects---jitters, heart racing, etc. So sometimes I'll cut back before it even gets to the point of me still feeling hungry because I'm concerned that if I am not having the side effects than it's not doing it's job.
March 30th, 2008, 03:12 PM
I have been taking phen since January and I started thinking it wasn't working anymore...days that I don't drink water I get more hungry, and some days I'm just craving stuff like when I'm PMS. I don't want to take a break since I'm so close to goal, becasue when I reach goal I am going to go off of it so that will be my 'break" you know? But in the past I have taken a week or two off (I stopped for a week in feb) and I really was okay. Then when you go back on it you feel the side effects again.
By yjkaries in forum My Experience with Phentermine (Year 2005)
Last Post: June 23rd, 2005, 04:32 AM
By Myrydnine10 in forum My Experience with Phentermine (Year 2005)
Last Post: February 27th, 2005, 08:16 AM
By Tia in forum My Experience with Phentermine (Year 2005)
Last Post: January 18th, 2005, 11:47 AM
By Dragonlady in forum My Experience with Phentermine (Year 2003)
Last Post: December 15th, 2003, 08:31 AM
By paticiapikeclark in forum Side-Effects of Phentermine
Last Post: May 8th, 2003, 12:15 PM
Search Engine Friendly URLs by vBSEO